International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 35, Pages 2255-2263

Lattice separation and measures

James Ponnley

Department of Mathematical Sciences, Clark Atlanta University, Atlanta 30314-4385, GA, USA

Received 26 July 2001

Copyright © 2003 James Ponnley. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The effects of lattice separation such as normality, almost normal, slightly normal on various lattice-derived measure are investigated and generalizations of earlier work on 0-1 valued measures are obtained.